# SDR BKEA2014012000039

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N175BG
- Make and model: Gulstm G1159A
- Aircraft serial: 396
- Aircraft time: 11,838 hours, 7,194 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1159SCB31013
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSCREEN FAILED.
